# SDR CA100531002

- Difficulty date: May 20, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Diamon DA 40
- Aircraft time: 1,356 hours
- Engine: Lyc IO360M1A
- Propeller: Hartzl HCC2YR1
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 14924LS
- Condition: Intermittent
- Location: Engine
- Part time: 1,202 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERIODICALLY STARTER WOULD NOT ENGAGE ON FIRST ATTEMPT.  REMOVED FOR TROUBLESHOOTING PURPOSES, ACFT HAS HAD NO STARTING ISSUES SINCE INSTALL OF NEW STARTER.
